# SDR C2XA03SH136

- Difficulty date: May 18, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 11,556 hours, 8,481 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Part number: 14576057621
- Condition: Gouged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C-CHECK LEFT HAND ENGINE UPPER COWLING AFT EDGE MEMBER WAS FOUND TO HAVE RUB MARKS.  MAINTENANCE REMOVED DAMAGE AND REPLACED AFFECTED MEMBER IAW EMB 145 SRM 54-10-01.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
